# SDR 03FDEA01201

- Difficulty date: August 1, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 44,311 hours, 26,294 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Condition: Worn
- Location: Nr 2 L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING FLAPS TO 2 THE RED L/E ANNUNCIATOR LIGHT REMAINED ILLUMINATED.  POSITION TEST SHOWED NR 2 L/E FLAP INTRANSIT.  RED TABS COMPLETED AND LIGHT WENT OUT, AFTER 1 MIN RED L/E FLAPS LIGHT ILLUMINATED AGAIN (WITH FLAPS IN THE UP POSITION).  RED TABS REINITIATED AND A/C RETURNED TO MEM.  TROUBLESHOT THE 2 WIRES AND ASSOCIATED COMPONENTS BETWEEN C/P AT FLAP 2 POS SW, S203, AND LEADING EDGE FLAP POS TEST MODULE, M119, W/MULTIMETER.  ALL RINGS NORMAL AND NOT SHORTED TO GND.  REF FX727 WDM 27-81-01 AND 27-81-02.  REMOVED AND REPLACED WORN BUSHING ON THE NR 2 L/E FLAP SWITCH LINKAGE PER AMM 27-82-001-4.  OPS CHECK NORMAL, NO ADJUSTMENT NECESSARY.
